EconPapers    
Economics at your fingertips  
 

Generalized Second-Order Mixed Symmetric Duality in Nondifferentiable Mathematical Programming

Ravi P. Agarwal, Izhar Ahmad, S. K. Gupta and N. Kailey

Abstract and Applied Analysis, 2011, vol. 2011, 1-14

Abstract:

This paper is concerned with a pair of second-order mixed symmetric dual programs involving nondifferentiable functions. Weak, strong, and converse duality theorems are proved for aforementioned pair using the notion of second-order ð ¹ -convexity/pseudoconvexity assumptions.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/103597.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/103597.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:103597

DOI: 10.1155/2011/103597

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:103597